# SDR RRXA11163

- Difficulty date: April 3, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,594 hours, 23,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 5644981
- Condition: Corroded
- Location: Sta212 L15l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO SKIN AT STA.212 AND L15L,  DAMAGE EXCEEDED LIMITATION IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DHSK 996-492. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
